advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

My daughter was told to add a unit of insulin during the week before her period because her blood sugars always seem to go up then. I just found out that she has been doing this for the last five months but not taking the extra unit off during this time. She is now up five units more on her morning and night Ultralente. Her blood sugars seem to be great but isn't 17 Ultralente too much? Should we try to wean it down a little or should we leave well enough alone? I am afraid that she will become insulin resistant.

Answer:

There's no such thing as a wrong insulin dose if it results in good blood sugar control without hypos. Leave well enough alone.

KJR

DTQ-ONCEWQ20000427
Original posting 15 Jun 2000
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.